Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Projective ideals in rings of dimension one
HTML articles powered by AMS MathViewer

by J. E. Carrig and W. V. Vasconcelos PDF
Proc. Amer. Math. Soc. 71 (1978), 169-173 Request permission

Abstract:

In this paper we discuss a construction that shows the projective ideals of a one-dimensional ring as radically dense in the set of all faithful ideals. Its applications are to questions of existence of a classical ring of quotients, to counting equations, and to a trade-in between Noetherianess and low homological dimension.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C15
  • Retrieve articles in all journals with MSC: 13C15
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 71 (1978), 169-173
  • MSC: Primary 13C15
  • DOI: https://doi.org/10.1090/S0002-9939-1978-0491655-2
  • MathSciNet review: 0491655